# SDR DL72S010967

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 62,492 hours, 48,947 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Inbd
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INBD FLAPS WONT RETRACT STUCK AT 15 DEGREES - LUBED AND RAN FLAPS - UNABLE TO DUPLICATE
